NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"my name is afe am from edo please doctor oladire there is something that is disturbing me about my body, i have by so many cream for my body as a fair person but they are not working. Please which cream can i buy to make my smooth an shining."

    User Avatar
    A 24 years year old female asked:
    2 years ago
    my name is afe am from edo please doctor oladire there is something that is disturbing me about my body, i have by so many cream for my body as a fair person but they are not working. Please which cream can i buy to make my smooth an shining.
    Dr. Olabisi A answered:
    2 years ago
    Hello madam. Using body creams containing steroids are associated with many adverse effects from thinning of your skin to easy bruising and discoloration. I will advise you discontinue such use, you can see a Dermatologist for professional advice. All the best.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app